# SDR DALA2025111308330

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 102,052 hours, 26,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SHOWING SLIDE LIGHT ILLUMINATED IN DOOR DISARMED.  REMOVED DEBRIS, CYCLED DOOR ARMED SEVERAL TIMES OPS CHKD NORMAL. (8116145)
